RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2020, Volume 204, Number 2, Pages 153–170 (Mi tmf9900)  

Group algebras acting on the space of solutions of a special double confluent Heun equation

V. M. Buchstabera, S. I. Tertychnyib

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b All-Russian Scientific Research Institute for Physical and Radio-Technical Measurements (VNIIFTRI), Mendeleevo, Moscow region, Russia

Abstract: We study properties of the space $\boldsymbol{\Omega}$ of solutions of a special double confluent Heun equation closely related to the model of a overdamped Josephson junction. We describe operators acting on $\boldsymbol{\Omega}$ and relations in the algebra $\mathcal{A}$ generated by them over the real number field. The structure of $\mathcal{A}$ depends on parameters. We give conditions under which $\mathcal{A}$ is isomorphic to a group algebra and describe two corresponding group structures.

Keywords: special double confluent Heun equation, monodromy operator, solution space symmetry, group algebra.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00192
This research was supported in part by the Russian Foundation for Basic Research (Grant No. 17-01-00192).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/tmf9900

Full text: PDF file (471 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2020, 204:2, 967–983

Bibliographic databases:

Received: 06.03.2020
Revised: 06.03.2020

Citation: V. M. Buchstaber, S. I. Tertychnyi, “Group algebras acting on the space of solutions of a special double confluent Heun equation”, TMF, 204:2 (2020), 153–170; Theoret. and Math. Phys., 204:2 (2020), 967–983

Citation in format AMSBIB
\Bibitem{BucTer20}
\by V.~M.~Buchstaber, S.~I.~Tertychnyi
\paper Group algebras acting on the~space of solutions of a~special double
confluent Heun equation
\jour TMF
\yr 2020
\vol 204
\issue 2
\pages 153--170
\mathnet{http://mi.mathnet.ru/tmf9900}
\crossref{https://doi.org/10.4213/tmf9900}
\transl
\jour Theoret. and Math. Phys.
\yr 2020
\vol 204
\issue 2
\pages 967--983
\crossref{https://doi.org/10.1134/S0040577920080012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000564930100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85089738471}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9900
  • https://doi.org/10.4213/tmf9900
  • http://mi.mathnet.ru/eng/tmf/v204/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:40
    References:9
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020